# SDR DHL9771258D

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING UPPER RIB CHORD CRACKED AT FWD LOWER HOLE.  STOP DRILLED CRACK, HFEC, INSTALLED REPAIR KIT PER S/B 57-0112, INSTALLED PRESSURE BOX PER SRM 51-30-2.
